RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 10  


A description of locally biholomorphic automorphisms of standard quadrics of codimension two
A. V. Abrosimov
3
The smallest field of definition of a subgroup of the group $\mathrm{PSL}_2$
È. B. Vinberg
53
Asymptotics of solutions of nonlinear elliptic problems in perforated domains
I. V. Skrypnik
67
The tensor BMO-property of the sequence of partial sums of a multiple Fourier series
V. A. Rodin
91
The method of tracking domains in search problems
A. G. Chkhartishvili, E. V. Shikin
107
New examples of integrable Hamiltonian systems on semidirect sums of Lie algebras
B. Priwitzer
135
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019